| Model Number |
429688 |
| Medical Device Problem Codes |
Failure to Capture (1081); Pacing Problem (1439)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the replacement procedure, the left ventricular (lv) lead did not pace when connected to the new device.It was noted that the lv lead had no capture due to the out-of-the-box lv polarity being unipolar (lvtip to can) and the device was out of the pocket.The device would have to be in contact with the open incision.Once the right ventricular (rv) lead was connected to the device, bi-ventricular (bi-v) pacing was observed.The lead remains in use.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that it was confirmed that upon more information that the device needed to have the rv lead transferred over first.The lv lead pacing was confirmed.